MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER
Model Number L101
Medical Device Problem Codes Use of Device Problem (1670); Data Problem (3196); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker exhibited an alert indicating that remote monitoring (rmd) was no longer available due to limited battery capacity, with an explant indicator displaying a date of (b)(6) 2000.Technical services (ts) reviewed the information and determined this is likely a false positive trigger, potentially related to magnet application during a battery measurement, as the device has not reached the expected elective replacement indicator (eri) threshold.Ts noted that this behavior may be resolved with the applicable software update, which restores full telemetry functionality and the plan is to further evaluate on the next in-clinic visit.No adverse patient effects were reported.This pacemaker remains in service.Additional information was received that this device was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has been returned and the analysis is being performed.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.

Brand Name
ESSENTIO? DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25586437
Report Number2124215-2026-33152
Device Sequence Number5752083
Product Code LWP
UDI-Device Identifier00802526558924
UDI-Public(01)00802526558924(17)190926
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/26/2019
Device Model NumberL101
Device Catalogue NumberL101
Device Lot Number764046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/22/2026
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexMale